# SDR QXEA0201145

- Difficulty date: August 8, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 11,288 hours, 15,924 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166150L
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX- ABORTED TAKEOFF, DURING TAKEOFF ROLL AT 70 KIAS ON TAKEOFF POWER SET, NOTED THAT AUTO-FEATHER ARM LIGHT WAS NOT ON.  LIGHT TESTED GOOD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED 6121-K5 RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
